Need help.. abnormally weak heart beat caused by adderoll abuse?
Im really concerned about my flat mate and best friend.. hes been using unprescribed adderall (adderrall) for the past 2 months on and off to cope with school.. but as final exams are approaching hes been taking the adderall (adderrall) 25 mg XR daily almost for the past 20 days.. hey used to get his occasional panic attacks.. which we never really discussed because he brushed the topic off quickly.. Today however, he mentioned to me that he was feeling chest pains for the past week, and he ask me to feel his pulse.. it was dead.. i could bearly feel it, it was fast, but it seemed as if his heart was tired.. the pumps were very weak.. could bearly feel them at all.. and ive felt his pulse before.. its ussually was stronger.. which has gotten me quite concened because i think he may be truelly damagin himself, or even killing himself.. can anyone shed some light on what the weak pulse means? is he at a chance of and overdose at all? or heart attack?
Adderall is speed. This is not great for anyone and if he has an underlying condition it could kill him. Even though he is a jerk, you should try to get him to to see a doctor, but I doubt you will have any luck. If you are really worried you could inform a teacher, but the best course would be to alert his parents.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.